# SDR HEEA966559

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 7625001000109
- Condition: Defective
- Location: Shrader Valve
- Part time: 14,655 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LOCK AND NUT SPINNING UNDER SHRADER VALVE.
